The Light Ray Transform on Lorentzian Manifolds

Näytä kaikki kuvailutiedot



Pysyväisosoite

http://hdl.handle.net/10138/327187

Lähdeviite

Lassas , M , Oksanen , L , Stefanov , P & Uhlmann , G 2020 , ' The Light Ray Transform on Lorentzian Manifolds ' , Communications in Mathematical Physics , vol. 377 , no. 2 , pp. 1349-1379 . https://doi.org/10.1007/s00220-020-03703-6

Julkaisun nimi: The Light Ray Transform on Lorentzian Manifolds
Tekijä: Lassas, Matti; Oksanen, Lauri; Stefanov, Plamen; Uhlmann, Gunther
Muu tekijä: University of Helsinki, Department of Mathematics and Statistics
University of Helsinki, University College London
Päiväys: 2020-07
Kieli: eng
Sivumäärä: 31
Kuuluu julkaisusarjaan: Communications in Mathematical Physics
ISSN: 0010-3616
URI: http://hdl.handle.net/10138/327187
Tiivistelmä: We study the weighted light ray transform L of integrating functions on a Lorentzian manifold over lightlike geodesics. We analyze L as a Fourier Integral Operator and show that if there are no conjugate points, one can recover the spacelike singularities of a function f from its the weighted light ray transform Lf by a suitable filtered back-projection.
Avainsanat: INVERSE PROBLEM
STABLE DETERMINATION
INVISIBILITY
OPERATORS
FIELDS
111 Mathematics
Tekijänoikeustiedot:


Tiedostot

Latausmäärä yhteensä: Ladataan...

Tiedosto(t) Koko Formaatti Näytä
1907.02210_1.pdf 475.9KB PDF Avaa tiedosto

Viite kuuluu kokoelmiin:

Näytä kaikki kuvailutiedot